Asymptotic optimality of new adaptive test in regression model
Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 5, pp. 579-590.
@article{AIHPB_2006__42_5_579_0,
     author = {Inglot, Tadeusz and Ledwina, Teresa},
     title = {Asymptotic optimality of new adaptive test in regression model},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {579--590},
     publisher = {Elsevier},
     volume = {42},
     number = {5},
     year = {2006},
     doi = {10.1016/j.anihpb.2005.05.002},
     zbl = {1098.62053},
     mrnumber = {2259976},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpb.2005.05.002/}
}
TY  - JOUR
AU  - Inglot, Tadeusz
AU  - Ledwina, Teresa
TI  - Asymptotic optimality of new adaptive test in regression model
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2006
DA  - 2006///
SP  - 579
EP  - 590
VL  - 42
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpb.2005.05.002/
UR  - https://zbmath.org/?q=an%3A1098.62053
UR  - https://www.ams.org/mathscinet-getitem?mr=2259976
UR  - https://doi.org/10.1016/j.anihpb.2005.05.002
DO  - 10.1016/j.anihpb.2005.05.002
LA  - en
ID  - AIHPB_2006__42_5_579_0
ER  - 
%0 Journal Article
%A Inglot, Tadeusz
%A Ledwina, Teresa
%T Asymptotic optimality of new adaptive test in regression model
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2006
%P 579-590
%V 42
%N 5
%I Elsevier
%U https://doi.org/10.1016/j.anihpb.2005.05.002
%R 10.1016/j.anihpb.2005.05.002
%G en
%F AIHPB_2006__42_5_579_0
Inglot, Tadeusz; Ledwina, Teresa. Asymptotic optimality of new adaptive test in regression model. Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 5, pp. 579-590. doi : 10.1016/j.anihpb.2005.05.002. http://www.numdam.org/articles/10.1016/j.anihpb.2005.05.002/

[1] Y. Baraud, S. Huet, B. Laurent, Adaptive tests of linear hypotheses by model selection, Ann. Statist. 31 (2003) 225-251. | MR | Zbl

[2] L. Birgé, An alternative point of view on Lepski's method, in: State of the Art in Probability and Statistics, Leiden 1999, IMS, Beachwood, OH, 2001, pp. 113-133. | MR

[3] G.R. Ducharme, T. Ledwina, Efficient and adaptive nonparametric test for the two-sample problem, Ann. Statist. 31 (2003) 2036-2058. | MR | Zbl

[4] R.L. Eubank, Testing for no effect by cosine series methods, Scand. J. Statist. 27 (2000) 747-763. | MR | Zbl

[5] R.L. Eubank, J.D. Hart, Testing goodness of fit in regression via order selection criteria, Ann. Statist. 20 (1992) 1412-1425. | MR | Zbl

[6] J. Fan, L.-S. Huang, Goodness-of-fit tests for parametric regression models, J. Amer. Statist. Assoc. 96 (2001) 640-652. | MR | Zbl

[7] T. Inglot, On large deviation theorem for data driven Neyman's statistic, Statist. Probab. Lett. 47 (2000) 487-509. | MR | Zbl

[8] T. Inglot, W.C.M. Kallenberg, T. Ledwina, Vanishing shortcoming of data driven Neyman's tests, in: Asymptotic Methods in Probability and Statistics, A Volume to Honour Miklós Csörgő, Elsevier, Amsterdam, 1998, pp. 811-829. | MR | Zbl

[9] T. Inglot, T. Ledwina, Asymptotic optimality of data driven smooth tests for location-scale family, Sankhyā Ser. A 63 (2001) 41-71. | MR | Zbl

[10] T. Inglot, T. Ledwina, Intermediate approach to comparison of some goodness-of-fit tests, Ann. Inst. Statist. Math. 53 (2001) 810-834. | MR | Zbl

[11] T. Inglot, T. Ledwina, On consistent minimax distinguishability and intermediate efficiency of Cramér-von Mises test, J. Statist. Plann. Inference 124 (2004) 453-474. | MR | Zbl

[12] T. Inglot, T. Ledwina, Intermediate efficiency of some max-type statistics, J. Statist. Plann. Inference (2006), in press. | MR | Zbl

[13] T. Inglot, T. Ledwina, Towards data driven selection of penalty function for data driven Neyman tests, Linear Algebra Appl. (2005), in press. | Zbl

[14] N.L. Johnson, S. Kotz, N. Balakrishnan, Continuous Univariate Distributions, vol. 1, Wiley Interscience, New York, 1994. | MR | Zbl

[15] W.C.M. Kallenberg, Asymptotic Optimality of Likelihood Ratio Tests in Exponential Families, Math. Centre Tracts, vol. 77, CWI, Amsterdam, 1978. | MR | Zbl

[16] W.C.M. Kallenberg, The penalty in data driven Neyman's tests, Math. Methods Statist. 11 (2002) 323-340. | MR

[17] Ya.Yu. Nikitin, On the Hodges-Lehmann asymptotic efficiency of nonparametric tests of goodness-of-fit and homogeneity, Theory Probab. Appl. 32 (1987) 77-88. | MR | Zbl

[18] Ya.Yu. Nikitin, Asymptotic Efficiency of Nonparametric Tests, Cambridge University Press, New York, 1995. | MR | Zbl

[19] J. Oosterhoff, Combination of One-Sided Statistical Tests, Mathematical Centre, Amsterdam, 1969. | MR | Zbl

[20] J. Oosterhoff, W.R. Van Zwet, The likelihood ratio test for the multinomial distribution, in: Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability, vol. I, 1972, pp. 31-50. | MR | Zbl

Cited by Sources: